# SDR SWIA2020021848561

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD NTERCOSTAL DD5 HAS CORROSION   (C-CHECK) RO 2/14/2020   EVALUATED PAX DOOR FWD INTERCOSTAL DD5 OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE CRJ 900 SRM. REPLACED INTERCOSTAL REF CRJ900 SRM AND BOMBARDIER DRAWING.  PRESSURE CHECK NOT ACCOMPLISHED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
